Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

My lip pigments are fading. Could it be an allergic reaction to lipstick ?

I m a 47 year old black woman and a couple of months ago, I noticed that my lip pigment is fading at the corners of my mouth. My derm gave me Locoid hydrocortisone cream to use for two weeks (just started yesterday) but didnt tell me what the cause might be or if it will continue. Is there anything I can do to get the pigment back and/or stop it from spreading? My top lip is slight darker than my face and the faded area no longer has a lip line and blends into my face.
Asked On : Thu, 17 Mar 2011
Answers:  1 Views:  348
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Welcome to Healthcaremagic Forum
Vitiligo, if there is no other symptoms. An autoimmune illness, may begin as an allergic reaction and later propagates on its own. If you feel some thing in particular caused it (like sm lipstick brand) try to avoid it.
You can take homeopathic medication for this condition, safely.
Answered: Sat, 19 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor